# SDR DALA1240339202

- Difficulty date: June 29, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 47,171 hours, 24,994 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

NUMBER 2 MAIN LANDING GEAR TIRE BLEW ON ROTATION.  INNER LOWER LEFT WING BUTT DOOR WAS RIPPED OFF LEFT WING.  LEFT MAIN LANDING GEAR ANTI-SKID AND GROUND PROXIMITY HARNESS DAMAGED.  EVIDENCE OF TIRE INGESTION IN LEFT ENGINE.
